# SDR CA970310010

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW124B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzles
- Condition: Leaking
- Location: #1 Engine
- Part time: 9,874 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ON AIRCRAFT ROTATION THE #1 ENGINE TORQUE FELL TO ZERO. THE PILOT SATISFACTORILY COMPLETED A SINGLE ENGINE GO AROUND. GROUND INSPECTION REVEALED A HEAVY FUEL LEAK FROM THE FUEL MANIFOLD DRAIN. THIS WAS THE FIRST FLIGHT AFTER A FUEL NOZZLE CHANGE. IT WAS REPORTED THAT A FUEL LEAK CHECK HAD BEEN CARRIED OUT AFTER THE FUEL NOZZLE CHANGE.
